# SDR AALA201711309001

- Difficulty date: November 28, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 27,992 hours, 10,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. REAR 1 GALLEY DOOR GIRT BAR HARD TO OPERATE. ADJUSTED REAR 1 GALLEY DOOR GIRT BAR BRACKET PER AMM 51-10-00.
